Top answers from doctors based on your search:
Disclaimer

how can i stop spotting on depo

A 20-year-old female asked:
Dr. Catherine Spratt turner
33 years experience Family Medicine
Depo provera (medroxyprogesterone): One of the side effects of depo proverb is irregular bleeding. This can continue for a while. Most times this will resolve within several months.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 16-year-old female asked:
Dr. Laura Martin
32 years experience Family Medicine
Yes: there are ways with prescription medication to stop it, and sometimes then it doesn't recur. Spotting however is a side effect and in some it never g ... Read More
1
1 thank
Dr. Stanley Swaby
26 years experience Obstetrics and Gynecology
YES.: Your doctor may give you some estrogen. I find that the estrogen patch works well, one patch weekly for 2 week (may use low dose - 0.025 or 0.0375 mg) ... Read More
1
1 comment
Dr. William Schmidt
A Verified Doctor answered
A US doctor answered Learn more
See your GYN: I thinks maybe you need to see your gyn. That doctor know what the answer is and it is nothing bad. It may be you have to stop the Depo for a while bu ... Read More
A 28-year-old female asked:
Dr. Julan Crane
25 years experience Pediatrics
Depo: Need more information but contact your doctor about this. It would be good to be sure everything is ok
A 24-year-old female asked:
Dr. Ebrahim Joosuf
Specializes in
Common side effect: Common side effect of injectable contraception. Usually on taking the second injection most shooting disappears. If persistent, we advise hormonal tab ... Read More
A 16-year-old female asked:
Dr. Matthew Wilson
13 years experience Obstetrics and Gynecology
Yes: You can change your contraception or add birth control pills. Weight gain is a common side effect of Depo-Provera provera (medroxyprogesterone). Con ... Read More
2
2 thanks
A 31-year-old female asked:
Dr. Brad Goldenberg
36 years experience Pediatrics
Need more info: Hard to say without more info that your OB can help with, get examined, may also need blood and urine testing to identify your hormonal balance and la ... Read More
A 21-year-old female asked:
Dr. John Berryman
54 years experience Obstetrics and Gynecology
Depo: bleeding: "Depo" shots can have an effect which can interfere with ovulation, which allows the continued production of estrogen, thickening the lining of the ut ... Read More
A 18-year-old female asked:
Dr. Bryan Kurtz
A Verified Doctor answered
A US doctor answered Learn more
Give it time: Give the pills a chance to see if it helps. You may need to think about something different for birth control.
1
1 thank
A member asked:
Dr. Ron Wright
22 years experience Obstetrics and Gynecology
Very common: Lots of women (about 1/3) will have irreg bleeding when on Depo-Provera shot. If it is your first time, bleeding may last up to 3 mos as your body ad ... Read More
3
3 thanks
A 24-year-old female asked:
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
Birth control pill: Jolessa is a combination birth control pill that has ethyinyl estradiol as the potent estrogen and levonorgestrel as the progestin in it. Depotprover ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month